# SDR SWAA2024041761251

- Difficulty date: March 9, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACKS M1668; M1669; M1670; M1672; M1673; M1674 AND M1675 FAIL EMERGENCY LIGHTING CAPACITY CHECK.<[01] REMOVED AND REPLACED M1668; M1669; M1670; M1672; M1673; M1674 AND M1675 EMERGENCY LIGHTING BATTERY PACKS IAW AMM 33-51-06-960-805 STEP 4.E.(1)-(5);[02] VERIFIED REMOVAL AND REPLACEMENT OF M1668; M1669; M1670; M1672; M1673; M1674 AND M1675 EMERGENCY LIGHTING BATTERY PACKS IAW AMM 33-51-06-960-805 STEP 4.E.(1)-(5);[03] VERIFIED CORRECTIVE ACTION STEP 1.;[04] PERFORMED GOOD INSTALLATION TEST OF EMERGENCY LIGHTS PER STEP 1. TASK COMPLETED.;[05] CERTIFIED TASK CARD COMPLETED;[06] VERIFIED COMPLETION CORRECTIVE ACTION 4-5 AND MEASUREMENT TABLE.
